# SDR DALA2021010400024

- Difficulty date: January 4, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 72,493 hours, 30,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND HIDDEN CORROSION LEVEL 2 AT AFT CARGO COMPARTMENT CORROSION WAS FOUND ON SIDE PLATE RT SIDE BETWEEN FS= 1440 TO FS=1470 AT AFT CARGO COMPARTMENT.  REPLACED SIDE PLATE PER SRM.
